Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3258
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDUMORTIER, Freddy-
dc.contributor.authorLi, CZ-
dc.date.accessioned2007-11-27T12:56:07Z-
dc.date.available2007-11-27T12:56:07Z-
dc.date.issued1997-
dc.identifier.citationJOURNAL OF DIFFERENTIAL EQUATIONS, 139(1). p. 41-59-
dc.identifier.issn0022-0396-
dc.identifier.urihttp://hdl.handle.net/1942/3258-
dc.description.abstractIn this paper we study the generalized Lienard equations (x) double over dot + f(x) (x) overdot + g(x) = 0 with quadratic polynomials f and g. We prove that these kind of equations can have at most one limit cycle, and we give the complete bifurcation diagram and classification of the phase portraits. The paper also contains a shorter proof for the result in A. Lins, W. de Meio, and C. C. Pugh, 1977, Lecture Notes in Math. 597, 335-357 on the unicity of the limit cycle for (standard) Lienard equations with quadratic damping. (C) 1997 Academic Press.-
dc.language.isoen-
dc.publisherACADEMIC PRESS INC-
dc.titleQuadratic Lienard equations with quadratic damping-
dc.typeJournal Contribution-
dc.identifier.epage59-
dc.identifier.issue1-
dc.identifier.spage41-
dc.identifier.volume139-
local.format.pages19-
dc.description.notesBEIJING UNIV,DEPT MATH,BEIJING 100871,PEOPLES R CHINA. BEIJING UNIV,MATH INST,BEIJING 100871,PEOPLES R CHINA.Dumortier, F, LIMBURGS UNIV CTR,UNIV CAMPUS,B-3590 DIEPENBEEK,BELGIUM.-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.doi10.1006/jdeq.1997.3291-
dc.identifier.isiA1997XU83200003-
item.fulltextNo Fulltext-
item.contributorDUMORTIER, Freddy-
item.contributorLi, CZ-
item.fullcitationDUMORTIER, Freddy & Li, CZ (1997) Quadratic Lienard equations with quadratic damping. In: JOURNAL OF DIFFERENTIAL EQUATIONS, 139(1). p. 41-59.-
item.accessRightsClosed Access-
Appears in Collections:Research publications
Show simple item record

SCOPUSTM   
Citations

52
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

49
checked on Jun 28, 2022

Page view(s)

46
checked on Jun 14, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.